# SDR BLI2001F00005

- Difficulty date: October 31, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N505RP
- Make and model: Cessna 550
- Aircraft serial: 5500450
- Engine: Pwa JT15D4
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: IO3815502
- Part serial: 8828R004
- Condition: Failed
- Location: Engine
- Part time: 3,588 hours, 2,941 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FAILED TO START.  CALLED DIRECTOR OF MAINTENANCE, ARRIVED TO REPAIR AIRCRAFT.  REPLACED BOTH IGNITERS BUT FAILED TO START.  REPLACED IGNITER EXCITER.  STARTS NORMAL.  AIRCRAFT RETURNED TO NORMAL.
